Bavula, V.V. (2017) The groups K1(S-n , p) of the algebra of one-sided inverses of a polynomial algebra. Publicationes Mathematicae Debrecen, 90 (1-2). pp. 55-90. ISSN 0033-3883
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Debreceni Egyetem, Matematika Intézet. This is an author produced version of a paper subsequently published in Publicationes Mathematicae Debrecen. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | the algebra of one-sided inverses of a polynomial algebra; Ki-group; the current groups |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 30 Nov 2017 15:25 |
Last Modified: | 30 Nov 2017 21:32 |
Published Version: | http://publi.math.unideb.hu/load_jpg.php?p=2126 |
Status: | Published |
Publisher: | Debreceni Egyetem, Matematika Intézet |
Refereed: | Yes |
Identification Number: | 10.5486/PMD.2017.7461 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:124649 |